itchiness a side effect of meds?
- Hi Heather & everyone,
When my HCM kitty, Purcy, was first put on meds (Enalapril, Lasix, &
aspirin) he seemed to be itchy all over for a few weeks. He's never
been on Diltiazem, though. But I wonder if the itchiness was a side
effect. I'd be interested in knowing if anyone else's cats were
itchy or over-grooming themselves at the beginning of their
Good luck with Felix, and I wish him well too!
Purcy: Male Himalayan, diagnosed 07-2003 at 6 years of age with HCM
with severe mitral valve regurgitation and mild left atrial
enlargement, slight pericardial effusion: grade 3 murmur Left apical
& grade 2 Right sided systolic murmur, Enalapril Maleate 1.25 mg 1x
day, Furosemide (Lasix) 6.25 mg 2x day, 1 aspirin 81 mg every three
days administered via pilling.
--- In firstname.lastname@example.org, <heatherwallace506@a...> wrote:
> Hi everyone,
> First of all, I would like to wish sasquatch well.
> Secondly, I have been noticing felix licking his paws and hindlegs
more frequently, and wondering if it is a possible side effect of the
medicine, i.e. itching.